# SDR DL764030357

- Difficulty date: April 15, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767
- Aircraft serial: 29704
- Aircraft time: 7,896 hours, 3,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Escape Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2L DOOR SLIDE LIGHT INOPERATIVE AT DEPARTURE.   RELAMP OPS NOW CHECKS NORMAL.
